UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1246

タイトル: Spherical Functions with Respect to the Semisimple Symmetric Pair $(Sp(2,\Bbb R),SL(2,\Bbb R) × SL(2,\Bbb R))$
著者: Moriyama, Tomonori
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 127-179
抄録: Let $π$ be a generalized principal series representation with respect to the Jacobi parabolic subgroup or a large discrete series representation of $G=Sp(2,\Bbb R)$. A spherical function is the image of a $K$-finite vector by the intertwining operator from $π$ to the {\rep } induced from an irreducible unitary representation of $SL(2,\Bbb R)^2$ in $G$. We obtain differential equations for the spherical functions except for a few cases. We write down the solutions of these differential equations by means of the Gaussian hypergeometric functions.
URI: http://hdl.handle.net/2261/1246
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060107.pdf314.78 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください